Home > APM>
Biography

Dr. Yanjin Wang

Institute of Applied Physics and Computational Mathematics, China

Associate Professor

Email: wang_yanjin@iapcm.ac.cn

Qualifications

Ph.D., University of Tokyo, Japan

M.S., Wuhan University, China

B.S., Wuhan University, China


Publications (Selected)

  1. Yufeng Wang, Yanjin Wang, “Schwartz-Type problem of nonhomogeneous Cauchy-Riemann equation on a triangle”. Accepted by Journal of Mathematical Analysis and Applications, 2010.
  2. Yufeng Wang, Yanjin Wang, “On Schwartz-Type boundary-value problems ofpolyanalytic equation on a triangle”. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica IX, 2010.
  3. Yanjin Wang, “A class of infeasible interior point algorithm for convex quadratic programming”, Numerical Functional Analysis and Optimization, 31(11):1283-1293, 2010.
  4. Yanjin Wang, Pusheng Fei, “A primal-infeasible interior point algorithm for linearly constrained convex programming”, Contrl and Cberneics, 38(3):687-704,2009.
  5. Yanjin Wang, “Non-existence of global solutions of a class of coupled non-linear Klein-Gordon equations with non-negative potentials and arbitrary initial energy”, IMA Journal of Applied Mathematics, 74: 392-415, 2009.
  6. Yanjin Wang, “A global nonexistence theorem for viscoelastic equations with arbitrary positive initial energy”, Applied Mathematics Letters, 22(9): 1394-1400, 2009.
  7. Yanjin Wang, Yufeng Wang, “Exponential energy decay of viscoelastic wave equation”,Journal of Mathematical Analysis and Applications, 347:18-25,2008.
  8. Yanjin Wang, “A sufficient condition for finite time blow up of nonlinear Klein-Gordon equations with arbitrarily positive initial energy”, Proceedings of American Mathematical Society, 136:3477-3482, 2008.
  9. Yanjin Wang, “Strong instability of standing waves for Hartree equation with harmonic potential”, Physica D, 237: 998-1005, 2008.
  10. Yanjin Wang, “Global existence and blow up of solutions for the inhomogeneous nonlinear Schrodinger equation in $\R^2$”, Journal of Mathematical Analysis and Applications, 338: 1008-1019, 2008.
  11. Yanjin Wang, Pusheng Fei, “An infeasible Mizuno-Todd-Ye algorithm for convex quadratic programming with polynomial complexity”, Numerical Functional Analysis and Optimization, 28: 487-502, 2007.
  12. Yanjin Wang, “Scattering theory for the Hartree equation with long range potential”, Far East Journal of Mathematical Sciences, 16: 151-173, 2005.
  13. Yanjin Wang, Pusheng Fei, Zizong Yan, “Polynomial convergence of an inexact infeasible interior point algorithm for $P-$matrix linear complementarity problems”, Journal of Computational Mathematics and Optimization, 1: 65-87, 2005.
  14. Yanjin Wang, Pusheng Fei, Zizong Yan, “A potential-reduction algorithm for linear complementarity problems”, Wuhan University Journal of Natural sciences.

Profile Details

Null